Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Fourth Week Update

Posted by humbly72 on March 13, 2003, at 9:07:12

In reply to Re: Effexor Withdrawal Highly Overrated, posted by keroppi on February 13, 2003, at 21:31:42

I finished my fourth week of 75mg Effexor, and most of side effects have subsided. The vivid dreams are easier to remember, and what is strange is that I can feel when the medication kicks in. It feels like a flash in my brain and I can feel rushes of energy flowing through me.
I have started taken a quarter of a 1mg pill of Klonopin at night for sleep and that seems to help mellowing out the dysphoria (where your mind goes at 80mph and can't focus). I still get mild headaches (back of brain) though.
All in all, I can say I am tolerating this drug so far, and I am beginning to see a bit more progress in my mood. Have faith!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:humbly72 thread:13781